# SDR FDEA202304190704

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24872
- Aircraft time: 82,237 hours, 32,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 146N852247
- Part serial: NA
- Condition: Cracked
- Location: Zone 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR LOWER SILL FWD CORNER LOWER CHORD IS CRACKED. ALL STEPS COMPLIED WITH IAW EA TF-5310-T0313798 FUSELAGE / MAIN FRAME - EXISTING   REPAIR AT FUSELAGE NO 2 CARGO DOORWAY LOWER MAIN OUTBOARD CHORD BETWEEN BS   1380 TO BS 1436  MAJOR REPAIR
